MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI; ATELLICA CI 1900 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI; ATELLICA CI 1900 ANALYZER
Model Number ATELLICA CI 1900 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an erroneously elevated total hcg (thcg) patient sample result was obtained when processed on an atellica ci 1900 analyzer (s/n: (b)(6).An initial elevated result was obtained for the patient sample in question.The elevated result was reported to the physician who questioned the result.The same sample was then reprocessed on an alternate atellica ci 1900 analyzer, which produced a lower result.The lower result was considered correct as it was consistent with the clinical picture of the patient, and a corrected report was issued to the physician.There are no known reports of patient intervention or adverse health consequences due to the elevated thcg result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted siemens and reported that an erroneously elevated total hcg (thcg) patient sample result was obtained when processed on an atellica ci 1900 analyzer.Siemens evaluated the instrument data, the information provided by the customer, and the instrument performance, which included the siemens customer service engineer (cse) total service visit.A visual inspection of the sample tube showed no evidence of bubbles, foam, or fibrin.Thcg calibration was valid, and quality control results were within range both before and after testing the specimen.No issues were identified with other patient samples.The sample was not returned for internal investigation because the reported elevated result was non-reproducible.During the service visit, the cse inspected the analyzer and replaced the acrylic wash block assembly, including tubing and fittings, tightened o-rings, and replaced valves.Following the routine troubleshooting intervention, the reported issue was resolved.Based on the available information, the cause of the discordant elevated result was unable to be determined.The instrument is performing according to specifications, and no further evaluation is required.

Brand Name
ATELLICA CI
Common Device Name
ATELLICA CI 1900 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25374168
Report Number2432235-2026-00121
Device Sequence Number9462959
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public(01)00630414229553
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CI 1900 ANALYZER
Device Catalogue Number10947347
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale